Allergy Community
Long-term effects of Sudafed
About This Community:

This patient support community is for discussions relating to airbourne allergies, eye allergies, shots, anaphylaxis, asthma, children's allergies, hives, insect stings, rhinitis, sinuses, and allergies to drugs, foods, and pets.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Long-term effects of Sudafed

My 9-year-old nephew is currently taking Sudafed daily (for the past few days) because of sinus problems brought about by allergies and the odd changes in the weather. Are there any long-term effects that my sister should be concerned about? If so, would going to their doctor for a long-term prescription be a better solution?
Related Discussions
Avatar_f_tn
Hi,

What symptoms does your nephew have? Is he on any other medications too?

Sudafed is pseudoephedrine- a decongestant - you need to continue it only as long as your doctor advises. Reconsult your octor periodically about when to stop the medication in your nephew's case.

The possible side effects include palpitations, anxiety, nervousness, weakness, fever , chills and esy bruising.

You would need to see his doctor if you notice any of these or any other abnormal symptoms.

Let us know if you have any other doubts.

Regards.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Asthma Answerers
746512_tn?1388811180
Blank
Tammy2009
Calgary, AB
Avatar_f_tn
Blank
evewisewoman
Toronto, ON
363281_tn?1353103243
Blank
SassyLassie
Nelson, New Zealand